# SDR 2000ZZZX215

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS11504K0232
- Condition: Ruptured
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

KMIA/KSAL - FLT 067 AT 21:30 Z - LEFT HYDRAULIC QUANTITY INDICATOR DECREASED TO 0.03 GALLON.  ENGINE DRIVEN PUMP DEPRESSURIZED AND ELECTRIC PUMP OFF, QUANTITY INDICATION CONTINUED TO DECREASE.  AIR TURN BACK TO MIA.  NO FUEL DUMPED, NO OVERWEIGHT LANDING, LANDING UNEVENTFUL.  FOUND LEFT DOWNLOCK ACTUATOR HYDRAULIC FLEX LINE RUPTURED.  REPLACED FLEX LINE, LEAK CHECKED, NO LEAKS NOTED.   RELEASED AIRCRAFT FOR REVENUE SERVICE.
